On the $p$-defects of character degrees of finite groups of Lie type

Meinolf Josef Geck

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)97-100
Number of pages3
JournalCarpathian Journal of Mathematics
Volume19
Issue number2
Publication statusPublished - 2003

Cite this

On the $p$-defects of character degrees of finite groups of Lie type. / Geck, Meinolf Josef.

In: Carpathian Journal of Mathematics, Vol. 19, No. 2, 2003, p. 97-100.

Research output: Contribution to journalArticle

@article{475b5d91e7e043af87736b2a7c2bf7ce,
title = "On the $p$-defects of character degrees of finite groups of Lie type",
author = "Geck, {Meinolf Josef}",
year = "2003",
language = "English",
volume = "19",
pages = "97--100",
journal = "Carpathian Journal of Mathematics",
issn = "1584-2851",
publisher = "North University of Baia Mare",
number = "2",

}

TY - JOUR

T1 - On the $p$-defects of character degrees of finite groups of Lie type

AU - Geck, Meinolf Josef

PY - 2003

Y1 - 2003

M3 - Article

VL - 19

SP - 97

EP - 100

JO - Carpathian Journal of Mathematics

JF - Carpathian Journal of Mathematics

SN - 1584-2851

IS - 2

ER -